# SDR PAYA95A4008

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4207G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CORROSION ON STRINGER NR 11 AT STA 173.  REPLACED DAMAGED SECTION OF STRINGER.  (W)
